Works matching DE "FOKKER-Planck equation"
Results: 1221
Dynamics of a spatially homogeneous Vicsek model for oriented particles on a plane.
- Published in:
- Analysis & Applications, 2023, v. 21, n. 5, p. 1251, doi. 10.1142/S0219530523500094
- By:
- Publication type:
- Article
Topological states and continuum model for swarmalators without force reciprocity.
- Published in:
- Analysis & Applications, 2022, v. 20, n. 6, p. 1215, doi. 10.1142/S0219530522400073
- By:
- Publication type:
- Article
Nonlinear inhomogeneous Fokker–Planck models: Energetic-variational structures and long-time behavior.
- Published in:
- Analysis & Applications, 2022, v. 20, n. 6, p. 1295, doi. 10.1142/S0219530522400036
- By:
- Publication type:
- Article
Neural ODEs as the deep limit of ResNets with constant weights.
- Published in:
- Analysis & Applications, 2021, v. 19, n. 3, p. 397, doi. 10.1142/S0219530520400023
- By:
- Publication type:
- Article
Spectrum analysis of the linear Fokker-Planck equation.
- Published in:
- Analysis & Applications, 2017, v. 15, n. 3, p. 313, doi. 10.1142/S0219530515500219
- By:
- Publication type:
- Article
A DIRECT SOLUTION TO THE FOKKER–PLANCK EQUATION FOR EXPONENTIAL BROWNIAN FUNCTIONALS.
- Published in:
- Analysis & Applications, 2010, v. 8, n. 3, p. 287, doi. 10.1142/S0219530510001655
- By:
- Publication type:
- Article
A preconditioned implicit difference scheme for semilinear two‐dimensional time–space fractional Fokker–Planck equations.
- Published in:
- Numerical Linear Algebra with Applications, 2021, v. 28, n. 4, p. 1, doi. 10.1002/nla.2357
- By:
- Publication type:
- Article
Multi-mode model of a piezomagnetoelastic energy harvester under random excitation.
- Published in:
- PAMM: Proceedings in Applied Mathematics & Mechanics, 2015, v. 15, n. 1, p. 259, doi. 10.1002/pamm.201510120
- By:
- Publication type:
- Article
On the solution of the Fokker-Planck equation on infinite domains using problem-specific orthonormal basis functions in a Galerkin-type method.
- Published in:
- PAMM: Proceedings in Applied Mathematics & Mechanics, 2014, v. 14, n. 1, p. 767, doi. 10.1002/pamm.201410366
- By:
- Publication type:
- Article
Numerical solutions for solving model time‐fractional Fokker–Planck equation.
- Published in:
- Numerical Methods for Partial Differential Equations, 2021, v. 37, n. 2, p. 1120, doi. 10.1002/num.22570
- By:
- Publication type:
- Article
Analytical solution of stochastic differential equation by multilayer perceptron neural network approximation of Fokker–Planck equation.
- Published in:
- Numerical Methods for Partial Differential Equations, 2020, v. 36, n. 3, p. 637, doi. 10.1002/num.22445
- By:
- Publication type:
- Article
Superconvergence of the direct discontinuous Galerkin method for convection-diffusion equations.
- Published in:
- Numerical Methods for Partial Differential Equations, 2017, v. 33, n. 1, p. 290, doi. 10.1002/num.22087
- By:
- Publication type:
- Article
A backward euler orthogonal spline collocation method for the time-fractional Fokker- Planck equation.
- Published in:
- Numerical Methods for Partial Differential Equations, 2015, v. 31, n. 5, p. 1534, doi. 10.1002/num.21958
- By:
- Publication type:
- Article
Geodesic convexity of the relative entropy in reversible Markov chains.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2013, v. 48, n. 1/2, p. 1, doi. 10.1007/s00526-012-0538-8
- By:
- Publication type:
- Article
Passing to the limit in a Wasserstein gradient flow: from diffusion to reaction.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2012, v. 44, n. 3/4, p. 419, doi. 10.1007/s00526-011-0440-9
- By:
- Publication type:
- Article
On the Jordan–Kinderlehrer–Otto variational scheme and constrained optimization in the Wasserstein metric.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2008, v. 32, n. 2, p. 155, doi. 10.1007/s00526-007-0134-5
- By:
- Publication type:
- Article
Nonlinear Fokker-Planck-Kolmogorov Equations in Hilbert Spaces.
- Published in:
- Journal of Mathematical Sciences, 2016, v. 216, n. 1, p. 120, doi. 10.1007/s10958-016-2891-1
- By:
- Publication type:
- Article
Uniqueness Problems for Degenerate Fokker-Planck-Kolmogorov Equations.
- Published in:
- Journal of Mathematical Sciences, 2015, v. 207, n. 2, p. 147, doi. 10.1007/s10958-015-2362-0
- By:
- Publication type:
- Article
Moutard transformation and its application to some physical problems. I. The case of two independent variables.
- Published in:
- Journal of Mathematical Sciences, 2013, v. 192, n. 1, p. 57, doi. 10.1007/s10958-013-1373-y
- By:
- Publication type:
- Article
On uniqueness problems related to the Fokker-Planck-Kolmogorov equation for measures.
- Published in:
- Journal of Mathematical Sciences, 2011, v. 179, n. 1, p. 7, doi. 10.1007/s10958-011-0581-6
- By:
- Publication type:
- Article
Cauchy problem for the Fokker-Planck-Kolmogorov equation of a multidimensional normal Markovian process.
- Published in:
- Journal of Mathematical Sciences, 2011, v. 176, n. 4, p. 505, doi. 10.1007/s10958-011-0418-3
- By:
- Publication type:
- Article
Numerical simulation of light propagation through a diffuser.
- Published in:
- Journal of Mathematical Sciences, 2011, v. 172, n. 6, p. 782, doi. 10.1007/s10958-011-0221-1
- By:
- Publication type:
- Article
Diffusion in inhomogeneous media with periodic microstructures.
- Published in:
- ZAMM -- Journal of Applied Mathematics & Mechanics / Zeitschrift für Angewandte Mathematik und Mechanik, 2021, v. 101, n. 12, p. 1, doi. 10.1002/zamm.202000070
- By:
- Publication type:
- Article
On the influence of external stochastic excitation on linear oscillators with subcritical self‐excitation and gyroscopic influence with application to brake squeal.
- Published in:
- ZAMM -- Journal of Applied Mathematics & Mechanics / Zeitschrift für Angewandte Mathematik und Mechanik, 2021, v. 101, n. 1, p. 1, doi. 10.1002/zamm.202000113
- By:
- Publication type:
- Article
An Ensemble of Brownian Particles and a Stochastic Description of a System of "Slow" Convective Thermals at Convection Level.
- Published in:
- Water Resources, 2022, v. 49, n. 2, p. 212, doi. 10.1134/S0097807822020130
- By:
- Publication type:
- Article
An Effective Field Theory Study of Medium Heavy Quark Evolution.
- Published in:
- Universe (2218-1997), 2024, v. 10, n. 1, p. 23, doi. 10.3390/universe10010023
- By:
- Publication type:
- Article
Random Walk on a Rough Surface: Renormalization Group Analysis of a Simple Model.
- Published in:
- Universe (2218-1997), 2023, v. 9, n. 3, p. 139, doi. 10.3390/universe9030139
- By:
- Publication type:
- Article
Dynamics and Merger Rate of Primordial Black Holes in a Cluster.
- Published in:
- Universe (2218-1997), 2022, v. 8, n. 1, p. 41, doi. 10.3390/universe8010041
- By:
- Publication type:
- Article
Preserving exponential mean square stability and decay rates in two classes of theta approximations of stochastic differential equations.
- Published in:
- Journal of Difference Equations & Applications, 2014, v. 20, n. 7, p. 1091, doi. 10.1080/10236198.2014.892934
- By:
- Publication type:
- Article
Modeling the deflection of protons and π- mesons in a bent silicon crystal.
- Published in:
- Technical Physics Letters, 2012, v. 38, n. 6, p. 593, doi. 10.1134/S1063785012060247
- By:
- Publication type:
- Article
Modeling deflection of 450-GeV protons in a bent silicon crystal.
- Published in:
- Technical Physics Letters, 2007, v. 33, n. 8, p. 658, doi. 10.1134/S106378500708010X
- By:
- Publication type:
- Article
On the existence of bistable stationary states of electron traps in surface oxide layers on metals.
- Published in:
- Technical Physics Letters, 2006, v. 32, n. 6, p. 466, doi. 10.1134/S1063785006060022
- By:
- Publication type:
- Article
Kinetics of the oriented interaction of accelerated particles with carbon nanotubes of armchair and zigzag configurations.
- Published in:
- Technical Physics Letters, 2006, v. 32, n. 1, p. 14, doi. 10.1134/S1063785006010056
- By:
- Publication type:
- Article
Fokker-Planck Equation for Kolmogorov Operators with Unbounded Coefficients.
- Published in:
- Stochastic Analysis & Applications, 2009, v. 27, n. 4, p. 747, doi. 10.1080/07362990902976579
- By:
- Publication type:
- Article
First passage time density of an Ornstein–Uhlenbeck process with broken drift.
- Published in:
- Stochastic Models, 2022, v. 38, n. 2, p. 308, doi. 10.1080/15326349.2022.2026790
- By:
- Publication type:
- Article
On Transition and First Hitting Time Densities and Moments of the Ornstein–Uhlenbeck Process.
- Published in:
- Stochastic Models, 2014, v. 30, n. 2, p. 143, doi. 10.1080/15326349.2014.900376
- By:
- Publication type:
- Article
Stochastic Models Describing Human Metabolic Processes Using SDEs with Reflection.
- Published in:
- Stochastic Models, 2006, v. 22, n. 2, p. 273, doi. 10.1080/15326340600649037
- By:
- Publication type:
- Article
Swimming Characteristics of Chlamydomonas reinhardtii.
- Published in:
- Journal of Coastal Research, 2020, v. 104, p. 455, doi. 10.2112/JCR-SI104-081.1
- By:
- Publication type:
- Article
Portfolio optimization with a prescribed terminal wealth distribution.
- Published in:
- Quantitative Finance, 2022, v. 22, n. 2, p. 333, doi. 10.1080/14697688.2021.1967432
- By:
- Publication type:
- Article
Optimal Vibration Control of a Class of Nonlinear Stochastic Systems with Markovian Jump.
- Published in:
- Shock & Vibration, 2015, p. 1, doi. 10.1155/2016/9641075
- By:
- Publication type:
- Article
Lie symmetry analysis and some new exact solutions of the Fokker–Planck equation.
- Published in:
- Arabian Journal of Mathematics, 2023, v. 12, n. 3, p. 467, doi. 10.1007/s40065-023-00435-y
- By:
- Publication type:
- Article
On Kuramoto-Sakaguchi-type Fokker-Planck equation with delay.
- Published in:
- Networks & Heterogeneous Media, 2024, v. 19, n. 1, p. 1, doi. 10.3934/nhm.2024001
- By:
- Publication type:
- Article
A transformed $ L1 $ Legendre-Galerkin spectral method for time fractional Fokker-Planck equations.
- Published in:
- Networks & Heterogeneous Media, 2023, v. 18, n. 2, p. 1, doi. 10.3934/nhm.2023034
- By:
- Publication type:
- Article
Kinetic modelling of multiple interactions in socio-economic systems.
- Published in:
- Networks & Heterogeneous Media, 2020, v. 15, n. 3, p. 519, doi. 10.3934/nhm.2020029
- By:
- Publication type:
- Article
A class of infinite horizon mean field games on networks.
- Published in:
- Networks & Heterogeneous Media, 2019, v. 14, n. 3, p. 537, doi. 10.3934/nhm.2019021
- By:
- Publication type:
- Article
Energy and implicit discretization of the Fokker-Planck and Keller-Segel type equations.
- Published in:
- Networks & Heterogeneous Media, 2019, v. 14, n. 1, p. 23, doi. 10.3934/nhm.2019002
- By:
- Publication type:
- Article
Influence prediction for continuous-time information propagation on networks.
- Published in:
- Networks & Heterogeneous Media, 2018, v. 13, n. 4, p. 567, doi. 10.3934/nhm.2018026
- By:
- Publication type:
- Article
ON GRADIENT STRUCTURES FOR MARKOV CHAINS AND THE PASSAGE TO WASSERSTEIN GRADIENT FLOWS.
- Published in:
- Networks & Heterogeneous Media, 2015, v. 10, n. 2, p. 233, doi. 10.3934/nhm.2015.10.233
- By:
- Publication type:
- Article
SUBSPACE METHOD FOR ANALYZING LARGE-SCALE NONLINEAR STOCHASTIC DYNAMIC SYSTEMS WITH POLYNOMIAL TYPE OF NONLINEARITES.
- Published in:
- International Journal of Computational Methods, 2012, v. 9, n. 1, p. 1240017-1, doi. 10.1142/S0219876212400178
- By:
- Publication type:
- Article
Systematic Measures of Biological Networks I: Invariant Measures and Entropy.
- Published in:
- Communications on Pure & Applied Mathematics, 2016, v. 69, n. 9, p. 1777, doi. 10.1002/cpa.21647
- By:
- Publication type:
- Article